# SDR DALA2023111709501

- Difficulty date: June 30, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 68,427 hours, 25,601 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6703 FUSELAGE / FRAME / FS620 / STR 2L & 3R / OVERSIZE HOLES. CORRECTIVE ACTION: REF ERA 609749-14AD. (2843063)
